Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
Question: Postinor 2 tablets- morning after pill
|mb1 - Fri Apr 10, 2009 6:11 am||
Hi i had unprotected sax with my boyfriend on thursday. at 2:30 pm i took the first tablet of postinor 2, i was suppose to take the other one at 2:30 am, i don't know if u are familiar with this pill, but would the tablet be ineffective if i took it after the 12 hr interval, i took the tablet 15 hrs after?
|Debbie Miller, RN - Thu Apr 16, 2009 7:50 pm||
You should still have good protection. It's not 100% but the time interval should not be worrisome.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.